# SDR FDEA201611264253

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,085 hours, 13,404 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786311620400
- Condition: Dented
- Location: Rt Wing Slat
- Part time: 24,085 hours, 13,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT WING SLAT LEADING EDGE SKIN DENTED.   REPAIRED THE NR 1 SLAT IAW SRM 57-42-11 FIG 203.
